It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Marci on July 12, 2000 at 10:38:20:

In Reply to: Vioxx posted by Patty on June 08, 2000 at 20:23:49:


: I have osteoarthritis and have had it for years. I took trilisate(trisal) for about 8 years. After going to a new doctor he told me to take Vioxx. Suddenly almost all my pain was gone. I couldn't believe it. I feel I wasted a lot of years on the wrong medicine. Has any body else had this experience.

I also have osteoarthritis and stay in a great deal of pain. My doctor prescribed Vioxx which helped tremendously, and I felt like my normal self again. However, after taking Vioxx for 3 months, I started gaining weight, having fluid retention, and elevated blood pressure. None of which I had EVER experienced before. After doing much research on the drug, I found that all three were the main side-effects of Vioxx. I completely stopped taking the drug and am now in pain again.I know many people who take Vioxx and do not experience any noticable side-effects, but I am just one of the unlucky ones who did. Now, I'm back to square one searching for relief. I hope you continue to do well with the Vioxx, but if you experience any of the side-effects that I did, please check with your doctor.

Follow Ups

All times are GMT -7. The time now is 10:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!